MathSciNet Relay Station
MathSciNet bibliographic data
MR1270662 (95f:35157) 35L70 (35B40 58G16)
Godin, Paul Global oscillatory waves for second order quasilinear wave equations. Trans. Amer. Math. Soc. 346 (1994), no. 2, 523–547.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement